Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 20 found articles
 
 
  Partition dimension of rooted product graphs
 
 
Title: Partition dimension of rooted product graphs
Author: Monica, Mohan Chris
Santhakumar, Samivel
Appeared in: Discrete applied mathematics
Paging: Volume 262 (2019) nr. C pages 138-147
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands